“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6602
School of Physics
  Title:   Logarithmic Conformal Field Theories with Continuous Weights
1.  A. Aghamohammadi
2.  M.R. Rahimi Tabar
3.  M. Khorrami
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  419
  Year:  1998
  Pages:   179-185
  Supported by:  IPM
We study the logarithmic conformal field theories in which conformal weights are continuous subset of real numbers. A general relation between the correlators consisting of logarithmic fields and those consisting of ordinary conformal fields is investigated. As an example the correlators of the Coulomb-gas model are explicitly studied.

Download TeX format
back to top
scroll left or right